Saleki, F., ٍٍEzzati, R.. (1400). Using New Operational Matrix for Solving Nonlinear Fractional Integral Equations. , 13(4), 371-384.
F. Saleki; R. ٍٍEzzati. "Using New Operational Matrix for Solving Nonlinear Fractional Integral Equations". , 13, 4, 1400, 371-384.
Saleki, F., ٍٍEzzati, R.. (1400). 'Using New Operational Matrix for Solving Nonlinear Fractional Integral Equations', , 13(4), pp. 371-384.
Saleki, F., ٍٍEzzati, R.. Using New Operational Matrix for Solving Nonlinear Fractional Integral Equations. , 1400; 13(4): 371-384.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب